# SDR FDEA201609063124

- Difficulty date: September 6, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 94,139 hours, 32,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA60131
- Condition: Damaged
- Location: Fuselage
- Part time: 94,139 hours, 32,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE RT SIDE AT APPROXIMATELY STA 987, LONGERON 40R TO 41R, HAS AN INTERNAL DOUBLER REPAIR.  REPAIR IAW SRM 53-20-00, FIG 13, SHEET 14.
